Quantum Lévy-type Laplacian and associated stochastic differential equations

Tom 73 / 2006

A. Barhoumi, H. Ouerdiane Banach Center Publications 73 (2006), 81-97 MSC: Primary 60H40; Secondary 46A32, 46F25, 46G20. DOI: 10.4064/bc73-0-5

Streszczenie

We study a quantum extension of the Lévy Laplacian, so-called quantum Lévy-type Laplacian, to the nuclear algebra of operators on spaces of entire functions. We give several examples of the action of the quantum Lévy-type Laplacian on basic operators and we study a quantum white noise convolution differential equation involving the quantum Lévy-type Laplacian.

Autorzy

  • A. BarhoumiDepartment of Mathematics
    Faculty of Sciences of Tunis
    University of Tunis El-Manar
    1060 Tunis, Tunisia
    e-mail
  • H. OuerdianeDepartment of Mathematics
    Faculty of Sciences of Tunis
    University of Tunis El-Manar
    1060 Tunis, Tunisia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek